RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1999, Volume 5, Issue 4, Pages 1245–1250 (Mi fpm426)  

Short communications

Multiplicative isomorphisms of incidence semialgebras

I. I. Artamonova

M. V. Lomonosov Moscow State University

Abstract: The paper suggests a proof of the fact that every semiring with orthogonal family of idempotents is a UA-semiring. The problem of uniqueness of addition in the class of incidence semialgebras is solved.

Full text: PDF file (235 kB)

Bibliographic databases:
UDC: 512.558
Received: 01.11.1998

Citation: I. I. Artamonova, “Multiplicative isomorphisms of incidence semialgebras”, Fundam. Prikl. Mat., 5:4 (1999), 1245–1250

Citation in format AMSBIB
\Bibitem{Art99}
\by I.~I.~Artamonova
\paper Multiplicative isomorphisms of incidence semialgebras
\jour Fundam. Prikl. Mat.
\yr 1999
\vol 5
\issue 4
\pages 1245--1250
\mathnet{http://mi.mathnet.ru/fpm426}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1782963}
\zmath{https://zbmath.org/?q=an:0978.16043}


Linking options:
  • http://mi.mathnet.ru/eng/fpm426
  • http://mi.mathnet.ru/eng/fpm/v5/i4/p1245

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:131
    Full text:75
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020